# SDR SWAA2012081506708

- Difficulty date: August 15, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N169AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- Aircraft time: 27,554 hours, 12,364 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PER AMM.
